# SDR SWAA086774

- Difficulty date: December 2, 2008
- Submitted: December 4, 2008
- Operation: Air carrier
- Aircraft: N497WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32479
- Aircraft time: 15,044 hours, 8,623 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 41A2212A
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND R2 DOOR EMERGENCY EXIT LENS BROKEN.  REPAIRED LIGHT ASSY PER MM.
